# SDR SIMA20200920003

- Difficulty date: September 20, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 37,902 hours, 33,106 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Condition: Failed
- Location: Control Yoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TAXING INTO DFW FOS' PUSH TO TALK BUTTON ON.  CONTROL YOKE STARTED SMOKING HAD SMOKE AND ELECTRICAL SMELL IN COCKPIT.  C/A R & R FO'S AP/TRIM/PUSHER DISC SWITCH, IAW EMB145 AMM 22-11-07.  AP FUNCTIONAL TEST GOOD, IAW EMB145 AMM 22-11-00.
